# SDR DALA2020081092743

- Difficulty date: August 8, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 67,025 hours, 27,378 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Indicator
- Condition: Tripped
- Location: Flap System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH FLAP ASSYMETRY LEFT FLAP INDICATED 0, RIGHT FLAP SLIGHTLY ABOVE 0. PERFORMED FLAP UP LANDING. NO OVERSPEED. REMOVED CANOE #3 IAW B737 AMM 27-51. FLAP TRANSMISSION TORQUE INDICATOR TRIPPED ON 1, 6 + 8. RESET INDICATOR PER B737 AMM 27-51 FLAPS SLATS AND R/R #3 FLAP SKEW SENSOR AS PER B737 AMM 27-59.OPS NML.
